# SDR HNAA2021010400001

- Difficulty date: January 1, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 47,221 hours, 43,791 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J, B
- Precautionary procedure: O

## Discrepancy

POOR AIR FLOW COCKPIT AND PACK 1 OVERHEAT WITH BURNING SMELL.  OPERATED PACKS CORRECTLY, IAW AMM 21-00-00-810-001A AND FOLLOWED FIM TASK 21-51-00-810-803A AND CONFIRMED A TRANSITORY CONDITION CAUSED BY OPERATOR ERROR.  OPERATIONS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  CLEAR MEL.
